On a multiplication of semigroup varieties.
Semigroup forum, Tome 45 (1992) no. 3, pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
semigroup varieties, standard wreath product of semigroups, idempotents, supercommutative semigroup varieties
@article{SF_1992__45_3_135165,
author = {Ju.G. Koselev},
title = {On a multiplication of semigroup varieties.},
journal = {Semigroup forum},
pages = {1--8},
year = {1992},
volume = {45},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1992__45_3_135165/}
}
Ju.G. Koselev. On a multiplication of semigroup varieties.. Semigroup forum, Tome 45 (1992) no. 3, pp. 1-8. http://geodesic.mathdoc.fr/item/SF_1992__45_3_135165/